A Bayesian model for fecundability and sterility

Dunson, David B., Zhou, Haibo . Journal of the American Statistical Association 2000. 95 (452) :1054-1062

Locate this article in:

Bibtex

@article{CIS-164994,
  Author = {Dunson, David B. and Zhou, Haibo},
  Title = {A Bayesian model for fecundability and sterility},
  Journal = {Journal of the American Statistical Association},
  Volume = {95},
  Number = {452},
  Year = {2000},
  Pages = {1054--1062},
  Keywords = {Demography, Probit model, Fertility, Mixture model, Time to pregnancy, Reproductive epidemiology}
}

Similar articles